邵志强
 
基本信息
职称 教授
职务
主讲课程 数学分析、高等数学、应用偏微分方程、数学物理方法
研究方向 非线性偏微分方程理论与应用
办公室
电子邮件
联系电话
个人简介

     邵志强, 男, 1963年11月生, 研究生学历, 硕士学位, 教授, 硕士生导师。1981年6月毕业于浙江师范学院金华分校(现浙江师范大学)数学专业, 1991年7月毕业于上海复旦大学数学研究所, 获硕士学位。1991年7月至今在福州大学从事教学和科学研究工作, 科研上主要从事非线性偏微分方程理论与应用的研究,已经分别在《Journal of Differential Equations》、《Nonlinear Analysis: Real World Applications》、《Nonlinear Analysis:Theory, Methods & Applications》、《Z. Angew. Math. Phys.》、《Math. Models  Methods  Appl. Sci.》、《Mathematical Methods in the Applied Sciences》、《J. Math. Anal. Appl.》、《[英国] IMA J. Appl. Math.》、《Journal   of  Mathematical   Physics》,《Communications on Pure and Applied Analysis》、《Journal of Elasticity》、《[德国]Math. Nachr. 》、《Acta Mathematica Scientia》、 《Journal of Applied Analysis and Computation》、中国科学院《数学物理学报》等国际权威刊物和国内核心刊物上发表学术论文60余篇,其中SCI收录42篇, EI收录20篇。

主要论著:

(1)Concentration of mass in the  pressureless  limit  of  the  Euler  equations of  one-dimensional  compressible  fluid  flow,  Nonlinear  Analysis: Real   World  Applications 52,  103039 (2020).  (SCI二区,EI)

(2)  The   vanishing   adiabatic    exponent  limits   of   Riemann   solutions  to  the  isentropic  Euler  equations   for   power  law  with  a   Coulomb-like

friction  term,  Journal  of  Mathematical  Physics   60,   101504 (2019).  (SCI 4区)

(3) The Riemann problem for the relativistic full Euler system with generalized Chaplygin proper energy density-pressure relation, Z. Angew. Math. Phys. (2018) 69: 44. (SCI二区、EI)

(4)Lifespan of classical discontinuous solutions to the generalized nonlinear initial-boundary Riemann problem for hyperbolic conservation laws

with small BV data: Rarefaction waves, Nonlinear Analysis: Real World Applications 44 (2018) 497-536. (SCI二区、EI)

(5)The Riemann problem with delta initial data for the nonsymmetric Keyfitz-Kranzer system with Chaplygin pressure, Journal of

Applied Analysis and Computation 7(2017) 680-701. (SCI 3区)

(6) Interactions of delta shock waves for the Aw-Rascle traffic model with split delta functions, Journal of Applied Analysis and Computation

7(2017) 119-133. (SCI 3区)

(7) The Riemann problem with delta initial data for the isentropic relativistic Chaplygin Euler equatios, Z. Angew. Math. Phys. (2016) 67: 66. (SCI二区、EI)

(8) Delta shocks and vacuum states in vanishing pressure limits of solutions to the relativistic Euler equations for generalized Chaplygin gas, Communication on Pure and Applied Analysis 15 (2016) 2373-2400. (SCI 3区)

(9) Riemann problem for the relativistic generalized Chaplygin Euler equations, Communcation on Pure and Applied Analysis 15 (2016)

127-138. (SCI 3区)

(10) Riemann problem with delta initial data for the relativistic Chaplygin Euler equations, Journal of Applied Analysis and Computation

6 (2016) 376-395. (SCI 4区)

(11) Lifespan of classical discontinuous solutions to the generalized nonlinear initial-boundary Riemann problem for hyperbolic conservation laws

with small BV data: shocks and contact discontinuities, Communcation on Pure and Applied Analysis 14 (2015) 759-792. (SCI 3区)

(12) Lifespan of classical discontinuous solutions to general quasilinear hyperbolic systems of conservation laws with small BV initial data:

Rarefaction waves, J. Math. Anal. Appl. 409 (2014) 1066-1083. (SCI二区)

(13) Asymptotic behavior of global classical solutios Goursat problem for quaslinear hyperbolic systems with small BV data,

Z. Angew. Math. Phys. 65 (2014) 241-278. (SCI二区、EI)

(14) Global existence of classical solutions of Goursat problem for quasilinear hyperbolic systems with BV data, Mathematical Methods in the Applied Sciences 37 (2014) 1700-1716. (SCI 3区、EI)

(15) Almost global existence of classical discontinuous solutions to genuinely nonlinear hyperbolic systems of conservation laws with small BV

initial data, Journal of Differential Equations 254 (2013) 2803-2833. (SCI一区)

(16) Global existence of classical solutions of Goursat problem for quasilinear hyperbolic systems of diagonnal form with large BV data,

Communication on Pure and Applied Analysis 12 (2013) 2739-2752. (SCI 3区)

(17) Asymptotic behavior of global classical solutions to the mixed initial-boundary value problem for diagonalizable quasilinear hyperbolic systems, IMA Journal of Applied Mathematics 78 (2013) 1-31. (SCI二区、EI)

(18) Global structure instability of Riemann solutions for general quasilinear hyperbolic systems of conservation laws under small BV

perturbations of the initial data: shocks and contact discontinuities, IMA Journal of Applied Mathematics 78 (2013) 1318-1355. (SCI二区、EI)

(19) Lifespan of classical discontinuous solutions to general quasilinear hyperbolic systems of conservation laws with small

BV initial data; shock and contact discontinuities, J. Math. Anal. Appl. 387 (2012) 698-720. (SCI二区)

(20) The generalized nonlinear initial-boundaey Riemann problem for linearly degenerate quasilinear hyperbolic systems of

conservation laws, J. Math. Anal. Appl. 379 (2011) 589-615. (SCI二区)

(21)  A note on the asymptotic behavior of global classical solutions of  diagonalizable quasilinear hyperbolic systems,  Nonlinear  Analysis: Theory, Methods & Applications 73 (2010) 600-613. (SCI二区、 EI)

(22)  Global structure stability of Riemann solutions for  linearly degenerate hyperbolic  conservation laws  under small BV perturbations of the initial data,  Nonlinear Analysis: Real World Applications 11 (2010) 3791-3808, doi:10.1016/j.nonrwa.2010.02.009. (SCI一区、  EI)

(23)   Asymptotic behavior  of global classical solutions to the mixed initial-boundary value problem for quasilinear hyperbolic systems with small BV Data,  Journal of Elasticity  98 (2010) 25-64. (SCI 3区、 EI)

(24) Global weakly discontinuous solutions to the mixed initial-boundary value problem for quasilinear hyperbolic systems, Mathematical Models and Methods in Applied Sciences 19 (2009)   1099-1138. (SCI一区、  EI)

(25)   The mixed initial-boundary value problem for quasilinear hyperbolic systems with linearly degenerate characteristics,  Nonlinear  Analysis: Theory, Methods & Applications  71 (2009) 1350-1368.   (SCI二区、 EI)

(26)   Global existence of classical solutions to the mixed initial-boundary value problem for quasilinear hyperbolic systems of diagonal form with large BV data,  Journal of Mathematical Analysis and Applications 360 (2009) 398-411. (SCI二区)

(27) Global weakly discontinuous solutions to quasilinear hyperbolic systems of conservation laws with damping with a kind of non-smooth

initial data, Z. Angew. Math. Phys. 59 (2008) 935-968. (SCI二区、EI)

(28)    Global structure stability of Riemann solutions for general hyperbolic systems of conservation laws in the presence of a boundary, Nonlinear  Analysis: Theory, Methods & Applications  69 (2008)  2651-2676.  (SCI二区、 EI)

(29)  Blow-up of solutions to the initial–boundary value problem for quasilinear hyperbolic systems of conservation laws, Nonlinear  Analysis: Theory, Methods & Applications  68  (2008) 716-740. ( SCI二区、  EI)

(30) Global weakly discontinuous solutions for hyperbolic conservation laws in the presence of a boundary,  Journal of Mathematical Analysis and Applications  345 (2008) 223-242. (SCI二区)

(31)  Shock reflection for a system of hyperbolic balance laws,  Journal of Mathematical Analysis and Applications  343  (2008) 1131-1153. (SCI二区)

(32)  Global solutions with shock waves to the generalized Riemann problem for a class of quasilinear hyperbolic systems of balance laws II,  Mathematische Nachrichten  281(2008) 879–902. (SCI 3区)

(33) Corrigendum to "Shock reflection for general quasilinear hyperbolic systems of conservation laws" [ Nonlinear Anal. 66 (2007)

93-124 ], Nonlinear Analysis: Theory, Methods & Applications 69 (2008) 2330-2331. (SCI二区、EI)

(34) Shock reflection for general quasilinear hyperbolic systems of conservation laws, Nonlinear Analysis: Theory, Methods & Applications

66 (2007) 93-124. (SCI二区、 EI)

(35) Global existence of classical solutions to the Cauchy problem on a semi-bounded initial axis for a nonhomogeneous quasilinear

hyperbolic system, Journal of Mathematical Analysis and Applications 325 (2007) 205-225. (SCI二区)

(36) Global solutions with shock waves to the generalized Riemann problem for a system of hyperbolic conservation laws with linear

damping, Journal of Mathematical Analysis and Applications 325 (2007) 843-865. (SCI二区)

(37)  Global structure instability of Riemann solutions for general quasilinear hyperbolic systems of conservation laws in the presence of a boundary, Journal of Mathematical Analysis and Applications  330 (2007) 511-540. (SCI二区).

(38)  Global solution to the generalized Riemann problem in the presence of a boundary and contact discontinuities,    Journal of Elasticity  87 (2007) 277-310.(SCI 3区、  EI)

(39) The eigenvalue problem for the Laplacian equations, Acta Mathematica Scientia 27B (2007) 329-337. (SCI 4区)

(40) Global solutions with shock waves to the generalized Riemann problem for a class of quasilinear hyperbolic systems of balance

llaws, Nonlinear Analysis: Theory, Methods & Applications 64 (2006) 2575-2603. (SCI二区、EI)

(41) The mixed problem for a class of nonlinear symmetric hyperbolic systems with discontinuous data, Acta Mathematica Scientia

25B (2005) 610-620. (SCI 4区)

科研项目:

(1)2009-2011, 半导体器件电子流动的数学分析与非线性偏微分方程, 福建省自然科学基金(主持).

(2)2007-2009, 半导体器件电子流动的数学分析, 福建省教育厅科技项目(主持).

(3)2004-2007,  非线性偏微分方程奇性解的存在性等若干问题的研究, 福州大学科技发展基金(主持).

(4)2000-2002, 应用偏微分方程, 福建省教育厅科技项目(主持).